# SDR SWAA2020120734381

- Difficulty date: November 5, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 44,840 hours, 26,829 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0641
- Condition: Stopped
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP ASSEMBLY MCHIN INDICATION LANDING PHASE LEFT TRAILING EDGE.  FLAPS STOPPED AT 5 AND RIGHT AT 3-4 POS.  RT P/N OFF: 18-1738-12 S/N OFF: 0641 P/N ON: 18-1738-10 S/N OFF: 2281A.  FOUND RT FLAP TRANSMITTER FAULT.  R & R RT, PER AMM 27-58-01.  OPERATIONS CHECK GOOD POS.  RT P/N OFF: 18-1738-12 S/N OFF: 0641 P/N ON: 18-1738-10 S/N ON: 2281A.
